# SDR GTIA9900905

- Difficulty date: February 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 211
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 211 R61 WEB AT 1.5 INCH LIGHTNING HOLE FORWARD OF OVAL DUCT IS CRACKED AT RIVET SIDEWALL AREA AFT OF FORWARD GALLEY DOOR.  REPAIR OF WEB WILL BE ACCOMPLISHED ON A066C03W258 INSTALLATION OF 2 ANGLE AND OVAL DOCT TO BE INSTALLED ON A066S03 W255.  (M)
